A Characterization of Polynomials by Convolution Equations

Research output: Contribution to journalArticlepeer-review

Abstract

The analogues of the “Two-circle Theorems” of L. Zalcman and J. Delsarte for entire and harmonic functions, respectively, are obtained for polynomials.

Original languageEnglish
Pages (from-to)455-459
Number of pages5
JournalJournal of the London Mathematical Society
Volumes2-23
Issue number3
DOIs
StatePublished - Jun 1981

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'A Characterization of Polynomials by Convolution Equations'. Together they form a unique fingerprint.

Cite this